# SDR AWXA200601295

- Difficulty date: July 4, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367301800100
- Condition: Delaminated
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - THE FLOOR PANEL NR 152 VG OF THE AFT CARGO COMPARTMENT WAS FOUND WITH DELAMINATION.  THE FLOOR PANEL NR 152 VG OF THE AFT CARGO COMPARTMENT WAS REPAIRED IAW SRM 53-02-00 PAR 8C.
